# SDR DALA14020910180

- Difficulty date: April 6, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 100,469 hours, 14,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE,  FOUND EMERGENCY LIGHTS AT LEFT SLIDE AND L3 DOOR ARE INOPERATIVE. REPLACED M738 POWER SUPPLY AND BATTERY.  SYSTEM OPS IS NORMAL.
